About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 638726, 14 pages
http://dx.doi.org/10.1155/2012/638726
Review Article

Spacetime Junctions and the Collapse to Black Holes in Higher Dimensions

Centro de Matemática, Universidade do Minho, Campus de Gualtar, 4710-057 Braga, Portugal

Received 30 December 2011; Revised 24 April 2012; Accepted 14 May 2012

Academic Editor: Burak Polat

Copyright © 2012 Filipe C. Mena. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Filipe C. Mena, “Spacetime Junctions and the Collapse to Black Holes in Higher Dimensions,” Advances in Mathematical Physics, vol. 2012, Article ID 638726, 14 pages, 2012. doi:10.1155/2012/638726